International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 12, Pages 761-763
A new triple sum combinatorial identity
1Bell Nexxia, Floor 11 N, 483 Bay Street, Toronto M5G 2E1, Ontario, Canada
2Department of Mathematics, Grand Valley State University, Allendale 49401, MI, USA
Received 10 November 2001; Revised 20 February 2002
Copyright © 2002 Joseph Sinyor and Akalu Tefera. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove a new triple sum combinatorial identity derived from , extending a previous result by Sinyor et al.